Could the oral drug Nystatin cause death? How do you know if you are allergic to it?

Question is Closed Report Mark as Favorite

Answers (1)

3 Sep 2009

Nystatin is highly unlikely to cause death unless you have a severe allergic reaction and don't get medical help immediately.

Symptoms of an allergic reaction are rash, itching, difficulty breathing; tightness in chest, closing of your throat; swelling of your lips, tongue, or face; or hives.

Other side effects that you may experience are mouth irritation, nausea or stomach upset, vomiting, or diarrhea.

Since nystatin is not absorbed by your body, drug interactions are not expected.

http://www.drugs.com/sfx/nystatin-side-effects.html

http://www.drugs.com/mtm/nystatin.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Nystatin - I might possibly have a reaction to this, any idea how long it might take to settle?

I'm in my early 50s, & have been battling oral thrush over the past 2 years. But last week developed an acute mouth infection despite being ...

0 answers 23 Apr 2013

Is nystatin a derivative of statin drugs?

highly allergic to nystatin; doc wants me on lipitor (a statin); is nystatin a statin drug

1 answer 26 Dec 2013

I had three consecutive runs of antibiotics which left me with oral thrush. The Dr gave me Nystatin?

... and although I have taken it as prescribed nothing seems to have changed. To get an appointment with the dr takes about 10 days. What can I do?

1 answer 30 Jan 2014

Is there otc drugs for oral thrush other than nystatin ?

had a bad reaction to it.I take 2 times a day I would like to know is there otc medicine that I can use

1 answer 12 May 2014

What oral thrush treatment can an asthmatic take without shortness of breath?

Took nystatin and immediate tightening in chest

1 answer 19 May 2014